MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER HUMERAL REVERSE HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER HUMERAL REVERSE HC LINER
Catalog Number 04.01.0124
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 october 2023: lot 2212977: (b)(4) items manufactured and released on 06-sep-2022.Expiration date: 2027-08-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Other devices involved: batch review performed on 10 october 2023: lot 2247046: (b)(4) items manufactured and released on 23-feb-2023.Expiration date: 2028-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 2 other similar reported events in the period of review, one of them is on the same implant that was not revised in a precedent surgery on the same patient.
 
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.The surgeon revised the liner and the surgery was completed successfully.On (b)(6) 2023, the patient had a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0124 HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER HUMERAL REVERSE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18055001
Report Number3005180920-2023-00844
Device Sequence Number15208253
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0124
Device Lot Number2212977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale